# SDR USAASA02015

- Difficulty date: February 1, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N175US
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - AN EMERGENCY POWER SUPPLY UNIT AT THE R-3 DOOR FAILED TEST.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AT THE R-3 DOOR.  OPERATIONALLY CHECKED OK.  (M)
